MathSciNet Relay Station
MathSciNet bibliographic data
MR890252 (88i:65130) 65N30 (35B25)
Johnson, C.; Schatz, A. H.; Wahlbin, L. B. Crosswind smear and pointwise errors in streamline diffusion finite element methods. Math. Comp. 49 (1987), no. 179, 25–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement